# SDR SWAA072505

- Difficulty date: May 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 62,135 hours, 53,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W145005920
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT INOP.  FOUND GROUND WIRE BROKEN.  REPAIRED GROUND WIRE PER MM.
